Saturday, 4 October 2008

Saturday


Am on a new medication - took it for the first time today. Am feeling very very sleepy and hoping that particular effect lessens before Monday. After my sewing day (which was fun, but enjoyment somewhat diminished by my tiredness) I came home and went to bed for a couple of hours.

I'm trying to work on two fronts here. One is to persevere at least for a few days in the belief that this will be a good med for me. It has certainly already lessened the repetitive thinking. The second is to "go with the flow" and sleep when I feel I need to. Clearly this is only possible at the weekend - sneaking off for a nap at work won't cut the mustard!


Actually, I'm working on the "go with the flow" on many fronts at present. I'm trying not to worry about things, trying not to diss myself, trying to accept the way things are. Tis hard.

5 comments:

marcella said...

When I started on an SSRI it definitely made me VERY tired. The effect DID wear off and although I've been able to gradually come off the drug, I'm fully aware that it was a good fit for me at the time. Hope this drug turns out to be good for you and that the tiredness but not the ability to go with the flow wears off shortly.

Disillusioned said...

Thanks Marcella. This is a tricyclic and tiredness is one of the side effects. Hoping, as you say, that this one works out.

Mandy said...

I hope it works too, in spite of my total contempt for the pharma industry and how the system promotes and monitors (ahem) drugs.

x

MMP said...

hey
hugs

Disillusioned said...

Thank you both.